Lumps after juverderm Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
So a week ago I had 0.5ml of juverderm in my lips and there are these lumps of filler that u can see and see and I’m so confused why they haven’t gone yet
should I be concerned ,
Posted on the TSR App. Download from Apple or Google Play
0
reply
claireestelle
Badges: 21
Rep:
?
#2
Report 1 week ago
#2
(Original post by Anonymous)
So a week ago I had 0.5ml of juverderm in my lips and there are these lumps of filler that u can see and see and I’m so confused why they haven’t gone yet
should I be concerned ,
call whoever did the fillers and ask for advice.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How did your AQA A-level Biology Paper 3 go?

Loved the paper - Feeling positive (316)
15.27%
The paper was reasonable (1133)
54.76%
Not feeling great about that exam... (454)
21.94%
It was TERRIBLE (166)
8.02%

Watched Threads

View All